Wahl, Jonathan M.
Equations defining rational singularities
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 10 (1977) no. 2 , p. 231-263
Zbl 0367.14004 | MR 56 #3005 | 6 citations dans Numdam
doi : 10.24033/asens.1326
URL stable : http://www.numdam.org/item?id=ASENS_1977_4_10_2_231_0

Bibliographie

[1] M. Artin, Algebraic Construction of Brieskorn's Resolutions (J. Alg., Vol. 29, 1974, pp. 330-348). MR 50 #7143 | Zbl 0292.14013

[2] M. Artin, On Isolated Rational Singularities of Surfaces (Amer. J. Math., Vol. 88, 1966, pp. 129-137). MR 33 #7340 | Zbl 0142.18602

[3] H. Bass, On the Ubiquity of Gorenstein Rings (Math. Z., Vol. 82, 1963, pp. 8-28). MR 27 #3669 | Zbl 0112.26604

[4] B. Bennett, Normally Flat Deformations (Trans. A.M.S., Vol. 225, 1977, pp. 1-58). MR 58 #16656 | Zbl 0349.32014

[5] E. Brieskorn, Rationale Singularitäten komplexer Flächen (Inv. Math., Vol. 4, 1968, pp. 336-358). MR 36 #5136 | Zbl 0219.14003

[6] J. A. Eagon and M. Hochster, Cohen-Macaulay Rings, Invariant Theory, and the Generic Perfection of Determinantal Loci (Amer. J. Math., Vol. 93, 1971, pp. 1020-1058). MR 46 #1787 | Zbl 0244.13012

[7] J. A. Eagon and D. G. Northcott, Ideals defined by Matrices and a Certain Complex Associated with Them (Proceedings of the Royal Society, Vol. 269, 1967, pp. 147-172). Zbl 0106.25603

[8] R. Hartshorne and A. Ogus, On the Factoriality of Local Rings of Small Embedding Codimension (Comm. in Alg. Vol. 1 (5), 1974, pp. 415-437). MR 50 #322 | Zbl 0286.13013

[9] J. Herzog und E. Kunz, Die kanonische Modul eines Cohen-Macaulay-Rings, (Lecture Notes in Mathematics, Vol. 238, Springer, 1971). MR 54 #304 | Zbl 0231.13009

[10] D. Kirby, The Structure of an Isolated Multiple Point of a Surface, II, (Proc. London Math. Soc., Vol. 7, 1957, pp. 1-28). MR 19,319c | Zbl 0079.37003

[11] S. Kleiman and J. Landolfi, Geometry and Deformation of Special Schubert Varieties (Comp. Math., Vol. 23, 1971, pp. 407-434). Numdam | MR 47 #3405 | Zbl 0238.14006

[12] H. Laufer, On Minimally Elliptic Singularities (to appear, Amer. J. Math.). Zbl 0384.32003

[13] H. Laufer, Taut Two-dimensional Singularities (Math. Ann., Vol. 205, 1973, pp. 131-164). MR 48 #11563 | Zbl 0281.32010

[14] J. Lipman, Rational Singularities with Applications… (Publ. Math. I.H.E.S., No. 36, 1969, pp. 195-279). Numdam | MR 43 #1986 | Zbl 0181.48903

[15] D. Mumford, Lectures on Curves on an Algebraic Surface (Annals of Math. Studies Vol. 59, Princeton, 1966). MR 35 #187 | Zbl 0187.42701

[16] P. Orlik and P. Wagreich, Isolated Singularities of Algebraic Surfaces with C*-Action (Ann. of Math., Vol. 93, 1971, pp. 205-228). MR 44 #1662 | Zbl 0212.53702

[17] O. Riemenschneider, Deformationen von Quotientensingularitäten (Math. Ann., Vol. 209, 1974, pp. 211-248). MR 51 #3518 | Zbl 0275.32010

[18] J. Sally, On the Associated Graded Ring of a Local Cohen-Macaulay Ring (preprint).

[19] J.-P. Serre, Algèbres Locales-Multiplicités (Lecture Notes in Mathematics Vol. 11, Springer, 1965). MR 34 #1352 | Zbl 0142.28603

[20] G. Tjurina, Absolute Isolatedness of Rational Singularities and Triple Rational Points (Functional Analysis and its Applications, Vol. 2, 1968, pp. 324-332). MR 39 #7136 | Zbl 0176.50804

[21] J. Wahl, Equisingular Deformations of Plane Algebroid Curves (Trans. A.M.S., Vol. 193, 1974, pp. 143-170). MR 54 #7460 | Zbl 0294.14007

[22] J. Wahl, Local Cohomology Groups for Resolutions of Singularities (Proceedings of Symposia in Pure Mathematics, Vol. 30, 1976, pp. 91-94). MR 56 #5547 | Zbl 0371.14004